# SDR UALA2013062004284

- Difficulty date: June 19, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,093 hours, 14,015 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Gasper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE AT ROW 32 OVER MIDDLE SEATS.  FOUND OFF TAKE FROM GASPER DUCT ABOVE ROW 32 DEF LOOSE. INTERIM REPAIR CARRIED OUT. OFF TAKE SECURED WITH TIE WRAPS OK.
